# SDR 0301666303

- Difficulty date: August 29, 2003
- Submitted: September 3, 2003
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- Aircraft time: 61,284 hours, 8,060 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND ZONE 'B' LEFT AND ZONE 'E' RT FLOOR PATH EMERGENCY LIGHTS INOPERATIVE FROM THE DOOR TO ROW 12. REPAIRED ELECTRICAL CONNECTIONS LIGHT ASSEMBLIES. OPERATIONAL CHECK GOOD.
